I have been going crazy over what could be wrong with me I have had a lot of weird symptoms since Sept. My heart started fluttering and I was waking up extremely nauseated with occasional diarrhea. I panicked and thought that it was a sign of an std so I went and had blood work done for everything including hep b,c and hiv 1/2 antibody I also asked my ex to have his done and he was tested for everything including hep b,c and hiv 1/2/O. At the end of september I has really bad chest congestion, no appetite, mild fever and occasional head aches still with my heart fluttering on and off. Then I had a really bad sore throat for about 5 weeks but never went to the doctor. Then in december I got a 24 hour flu and now I still wake up nauseated dizzy and weak feeling. For the past month I have also been loosing more hair. I went back to have a yearly pap done at the end of jan and they did another std screening and everything came back neg and nonreactive again they also checked my thyroid which is fine. They did a cbc and my hemoglobin was 15.6 (just barely high) and neutrophils were also just barely high and lymphocytes were low but not out of range. My obgyn said that she was not concerned and told me that it is just anxiety because I have been under a ton of stress in the last few months and prescribed paxil but I have not filled the perscription yet. I just want to know if anyone has experienced these symptoms and what it is and if anxiety could really be the cause of all of this? My last std screening was also 6 months after the last time my ex and I had been together.
sounds to me like you have alot going on in your life and the heart flutters are just a small part of it and nothing at all to worry about from what you said. Your doc is trying to help you by getting you to relax w. the meds but they can't help if you don't take them. It sounds to me like you need to research some other sites that people on that site can relate to what you are going thru and i have a funny feeling it has to do with your ex........................this site is more heart related and everything that you have described sounds like anxiety and stress.........i wish you well and sometimes life throws us all curve balls we just need to put on the gloves and fight for ourselves and not let others take over our lives. look further by googling out what the base of your issues are...good luck to you my friend...............
Thanks for your feedback I'm just a little worried about it because my heart started to flutter before I was stressed about everything that I'm gong thru now but for the last couple of years I have had a lot of stress so hopefully that's all that it is.
Hi I also been waking up the night feel the same way , the first time I felt like i was going to die, feeling weak heart beating fast felt like i was going to pass out. went to the hospital and they seen I was taking paxil and xanax, so they said I must of been having an attack, But i had that happen to me 2 more times lately last night it happened. They say anxaity can do alot to a person, But I never in the 20yrs I been treated for this, ive never felt this experience, and I wish I had a anwser for you, because it not a good feeling, but I also think when the doctors see that Im taking axiety meds that what they assume it is. Good luck to You.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.